# SDR REXA98088

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 712
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51224127
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

ON CLIMB-OUT, THE LEFT ENGINE FIRE CWP LIGHT WENT OFF. CREW BLEW BOTH BOTTLES.  LIGHT STILL DID NOT GO OUT.  REMOVED AND REPLACED LEFT ENGINE FIRE LOOP ASSY.  (M)
